# SDR ALG2006F00018

- Difficulty date: January 14, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Engine: Allsn 250C47B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: IC2710
- Part serial: IAP59
- Condition: Inoperative
- Location: Rtfuel Boost Pmp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE RIGHT FUEL BOOST PUMP LIGHT ILLUMINATED.  REMOVED AND REPLACED THE RT FUEL BOOST PUMP.  OPERATIONAL CHECK WAS GOOD.  (K)
